My room mate and best friend has already tapered off suboxone and is now in full withdrawls. She tapered off for 4 weeks down to less than 0.25 mg then ran out completely. I feel so helpless in trying to help her get relief from her symptoms of withdrawls. I told her I would try this site and see if anyone here can suggest anything to give her even the slightest relief. She has been taking hot baths, walking, and taking immodium. She is miserable. She is in her second full day of withdrawls. Someone please help !!
Tell her to get a strip, cut it into 32 pieces. Take 1 of those pieces immediately, skip a day, take another one. Skip two days take another one, and so on. The point is to not put your body into a **** ton of pain all at once. Gradually (I would think) will lessen the end result. At least I hope so. That's what I'm trying to do now. All you need is 1 strip. Fingers crossed. This is my plan.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.